Classification of 𝒜-simple germs from k n to k 2
Compositio Mathematica, Volume 79 (1991) no. 1, p. 99-108
@article{CM_1991__79_1_99_0,
     author = {Rieger, J. H. and Ruas, M. A. S.},
     title = {Classification of $\mathcal {A}$-simple germs from $k^n$ to $k^2$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {79},
     number = {1},
     year = {1991},
     pages = {99-108},
     zbl = {0724.58008},
     mrnumber = {1112281},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__79_1_99_0}
}
Rieger, J. H.; Ruas, M. A. S. Classification of $\mathcal {A}$-simple germs from $k^n$ to $k^2$. Compositio Mathematica, Volume 79 (1991) no. 1, pp. 99-108. http://www.numdam.org/item/CM_1991__79_1_99_0/

[BG] J.W. Bruce and T.J. Gaffney. Simple singularities of mappings C, 0 → C2, 0. J. London Math. Soc. (2), 26 (1982), 465-474. | Zbl 0575.58008

[BPW] J W. Bruce, A. A. Du Plessis and C.T.C. Wall, Determinacy and Unipotency. Invent Math. 88 (1987), 521-554. | MR 884799 | Zbl 0596.58005

[D] A. Dimca and C.G. Gibson. Contact Germs from the plane to the plane. Proceedings of Symposia in Pure Math. Vol. 40 (1983). Part 1. | MR 713066 | Zbl 0555.58005

[Da] J. Damon. The Classification of Discrete Algebra Types (Pre-print).

[G] M. Giusti. Classification des singularités isolées d'intersections complètes simples. C.R. Acad. Sc. Paris, t 284 (1977), 167-170. | MR 440067 | Zbl 0346.32015

[L] L. Lander. The structure of the Thom-Boardman singularities of Stable Germs with type Σ2,0. Proc. London Math. Soc. (3) 33 (1976), 113-137. | Zbl 0326.58011

[M, VI] J.N. Mather. Stability of C∞ mappings VI: the nice dimensions. Proceedings of Liverpool Singularities Symposium I. Ed. C. T. C. Wall-Lecture Notes in Math. 192 (Springer Verlag, 1971), 207-253. | Zbl 0211.56105

[M, IV] J.N. Mather. Stability of C∞ mappings, IV, Classification of stable germs by R-algebras. Publications Mathématiques 37 (I.H.E.S., Paris, 1970) 223-248. | Numdam | Zbl 0202.55102

[Mi] J. Milnor. Singular points of complex hypersurfaces. Annals of Mathematics Studies 61, (Princeton University Press, 1968). | MR 239612 | Zbl 0184.48405

[dP] A A. Du Plessis. On the determinacy of smooth map-germs. Inv. Math. 58 (1980), 107-160. | MR 570877 | Zbl 0446.58004

[PW] A.A. Du Plessis and L. Wilson. On right-equivalence. Math. Zeit. 190 (1985), 163-205. | MR 797537 | Zbl 0593.58014

[Rie] J. Rieger. Families of maps from the plane to the plane. J. London Math. Soc. (2) 26 (1987), 351-369. | MR 906153 | Zbl 0639.58007

[W] C.T.C. Wall. Notes on the classification of singularities. Proc. London Math Soc. (3), 48 (1984), 461-513. | MR 735225 | Zbl 0541.14003